Provides effective pain relief from headaches, rheumatic and muscular pain, backache, feverishness, migraine, period pain, dental pain and neuralgia and cold and flu symptoms.
Send yourself an email so you can request this product when visiting your local pharmacy.
Care Ibuprofen 200mg Coated Tablets. Contains ibuprofen. For headaches, rheumatic and muscular pain, backache, feverishness, migraine, period pain, dental pain and neuralgia, even cold and flu symptoms. Always read the label.
For oral use
Recommended Dose unless directed otherwise by your doctor.
Adults and children over 12 years:
One or two tablets up to three times a day as required, preferably with or after food.
The dose should not be repeated more frequently than every four hours and not more than three times in any 24 hour period. Do not take for more than ten days without consulting your doctor.
Children under 12 years: Do not give to children under 12 years of age except on the advice of your doctor.
How to ease headaches:
Who can use this product?
It can be used by children 12 years plus and adults. Do not use in pregnancy and breast feeding. Always talk to a healthcare professional before taking any medicines in pregnancy.
Do not take ibuprofen tablets if you:
The most common causes of headache are: